MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011499-18
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the right vertebral artery with heavy calcification, heavy tortuosity and 90% stenosis.The 6x18 mm herculink elite stent delivery system (sds) was advanced to the lesion.During positioning, the proximal marker of the herculink sds was located approximately 1 mm from the subclavian artery ostium.After deployment, the proximal end of the stent was observed to be 2 mm from the ostium, indicating a noticeable migration.Therefore the stent was removed with the delivery system and a new same size device was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.In this case, a definitive cause for the reported stent migration could not be determined.It may be possible that the migration was the result of non-uniform or partial stent apposition or under-sizing of the vessel; however, this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23911271
Report Number2024168-2025-12260
Device Sequence Number15712987
Product Code NIN
UDI-Device Identifier08717648078200
UDI-Public(01)08717648078200(17)280430(10)5050161
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1011499-18
Device Catalogue Number1011499-18
Device Lot Number5050161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown